# SDR CALA2022070601650

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 52,953 hours, 5,175 cycles
- System (JASC): 3810 · Potable Water System
- Part: Shutoff Valve
- Part number: NA
- Condition: Leaking
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MID GALLEY LEAKING WATER FROM CEILING. SLOWED AFT ER BOTH H2O VA LVES CLSD. ALL AREAS ABOVE THE GALLEY INSPECTED AND FOUND TO BE DRY AND CONDENSATION FOUND ON THE FILTER, CHILLER CATCH TRAY CONFIRMED LHR. INSULATION ABOVE GALLEY PEELED BACK AND CHECKED, NO DUSTY. ALL WATER SUPPLY LINE CONNECTIONS INSPECTED WITH WATER DRY AND CHILLER EXHAUST FLUE CHECKED AND NO SIGNS OF ANY EVIDENCE OF CONDENSATION BUILD UP. PRESSURE SUPPLIED AND DEMAND ON SYSTEM, NO LEAKS FOUND. CHILLERS MOISTURE. STEAM OVEN AND COFFEE MAKERS OPERATED CONTINUOUSLY OPERATED CONTINUOUSLY ON GND TO SIMULATE CONDITIONS, NO WITH ZERO EVIDENCE OF LEAKS. H2O QTY SHOWS FULL ON ARRIVAL INTO GALLEY LIGHTS OPERATED AND NO FLICKERING NOTED. ALL WATER SHUT OFF VALVES HAVE BEEN RE-INSTATED.
